# SDR AWXA200400490

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 45,026 hours, 31,073 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Park Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT PDX EN ROUTE FOR LAS TAKEOFF WARNING CONFIGURATION HORN SOUNDED, REJECTED TAKEOFF AT 65 KTS, ALL SETTINGS IN PROPER PARAMETERS. MAINTENANCE TROUBLESHOT PROBLEM DOWN TO THE PARKING BRAKE VALVE AND ISSUED MEL 32-3, COND. 1, "PARKING BRAKE VALVE INOP". ON 05/08/2004 I PHX MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE TAKEOFF WARNING SYSTEM IAW T/C A1B31009 AND COULD NOT GET THE PROBLEM TO DUPLICATE. A FUP WAS WRITTEN TO REPLACE THE PARKING BRAKE VALVE.  MAINTENANCE REMOVED AND REPLACED PARKING BRAKE VALVE IAW T/C R4M32012, OPERATIONAL AND LEAK CHECK WAS GOOD.
